# SDR DALA2025091106708

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT +Y1162.5 LOCATED AT LEVEL FR68 AT AFT GALLEY AREA.  REPLACED FLOOR SUPPORT Y1162.5 AND FASTENERS LOCATED IN FR68 TO FR69 AT AFT GALLEY AREA IAW SRM 51-42-11 AND  SRM 51-72 -11. (1191865).
